# SDR SWIA200414227

- Difficulty date: November 1, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N57734
- Make and model: Emb EMB-120ER
- Aircraft serial: 120199
- Aircraft time: 25,008 hours, 32,850 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE VERTICAL STAB CLOSING ANGLE IS CRACKED, ITEM FOUND AT C-CHECK INSPECTION.    LEFT FUSELAGE TO VERTICAL STAB CLOSING ANGLE REPAIRED IAW EMB E.O.
